# SDR DALA2021042802452

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,163 hours, 42,759 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 CRACK ON R1 PASSENGER DOOR STRUCTURE (LWR EDGE). CORRECTIVE ACTION: SUMMARY OF NRC 00370: CRACK ON R1 PASSENGER DOOR STRUCTURE (LWR EDGE) WAS REPAIRED B757-200 SRM. (1791488)
